# SDR AALA971252

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, L1 AND R1 FORWARD EMERGENCY EXIT DOOR LIGHT SIGN INOPERATIVE.  REPAIRED BROKEN/SHORTED WIRE TO L1 AND R1 FORWARD EMERGENCY EXIT DOOR LIGHT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
